RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 1, Pages 139–143 (Mi mz4127)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On an Inequality for the Universal Spectrum of Integral Means

I. R. Kayumov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Keywords: spectrum of integral means, analytic univalent function, Zygmund–Szegö inequality, conformal mapping, de Branges theorem, Hausdorff measure, Borel set

DOI: https://doi.org/10.4213/mzm4127

Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:1, 137–141

Bibliographic databases:

UDC: 517.54
Received: 10.10.2007

Citation: I. R. Kayumov, “On an Inequality for the Universal Spectrum of Integral Means”, Mat. Zametki, 84:1 (2008), 139–143; Math. Notes, 84:1 (2008), 137–141

Citation in format AMSBIB
\Bibitem{Kay08}
\by I.~R.~Kayumov
\paper On an Inequality for the Universal Spectrum of Integral Means
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 1
\pages 139--143
\mathnet{http://mi.mathnet.ru/mz4127}
\crossref{https://doi.org/10.4213/mzm4127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451893}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 1
\pages 137--141
\crossref{https://doi.org/10.1134/S0001434608070146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849128133}


Linking options:
  • http://mi.mathnet.ru/eng/mz4127
  • https://doi.org/10.4213/mzm4127
  • http://mi.mathnet.ru/eng/mz/v84/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Kayumov, “Obzor po otsenkam spektra integralnykh srednikh konformnykh otobrazhenii”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 104–115  mathnet  elib
    2. Baranov A.D. Fedorovskiy K.Yu., “On l (1)-Estimates of Derivatives of Univalent Rational Functions”, J. Anal. Math., 132 (2017), 63–80  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:83
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019